# SDR HNAA2025082500581

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 46,851 hours, 43,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104935
- Condition: Inoperative
- Location: Zone 200
- Part time: 21,162 hours, 19,661 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

L/H SIDE CENTER FAIRING EMERGENCY LIGHT INOP.    FOUND EMERGENCY BATTERY 2 TO BE READING 1.94VDC RR'D BATTERY IAW AMM 33-50-04 OPS CHECK GOOD.
